MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08445699190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c303 analyzer serial number was (b)(6).The investigation found no issues with the current calibration.The investigation reviewed the alarm trace.There were several "abnormal aspiration" errors for the sample probe.The investigation reviewed the qc data; there were out-of-range (low) qc results for both levels; there were no out-of-range results since (b)(6) 2024.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter complained of questionable a1cx3 (hba1c) results not corresponding to the clinical picture for ten patient samples tested on the cobas pure c 303 analytical unit.The reporter complained that healthy patients had borderline to normal or too high hba1c results.The healthy patients reportedly had results of 5.8% to 6.4%.No repeat or additional results were provided.The customer declined to provide any additional event details.
 
Additional Manufacturer Narrative
H6 investigation findings and h6 investigation conclusion codes updated.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19176354
Report Number1823260-2024-01267
Device Sequence Number3798250
Product Code LCP
UDI-Device Identifier07613336157824
UDI-Public07613336157824
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08445699190
Device Lot Number744199
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown